# SDR SIMA200235702

- Difficulty date: December 20, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ORD - FLT 4061 - CREW REPORTED A STRONG ODOR IN CABIN SIMILAR TO ELECTRICAL BURNING SMELL IN FORWARD CABIN NEAR THE FLIGHT ATTENDANT JUMPSEAT.  MAINTENANCE FOUND THE FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY OVERHEATED AND MELTED.  ALSO, NOTED WIRING HARNESS DAMAGE TO INSULATION.  MAINTENANCE REPLACED FLASHLIGHT ASSEMBLY AND REPAIRED DAMAGED WIRES.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
